The multi-morphisms and their properties and applications
Abstract
In this paper a new class of multi-valued mappings (multi-morphisms) is defined as a version of a strongly admissible mapping, and its properties and applications are presented.
References
K. Borsuk, Theory of shape, Lecture Notes Series, No. 28, Matematisk Institut, Aarhus Universitet, Aarhus, 1971.
##plugins.generic.googleScholarLinks.settings.viewInGS##
R. Engelking, General topology, Monografie Matematyczne, Tom 60, PWN, Warsaw, 1977.
##plugins.generic.googleScholarLinks.settings.viewInGS##
L. Górniewicz, Topological methods in fixed point theory of multi-valued mappings, 2ed., Topological Fixed Point Theory and Its Applications, Vol. 4, Springer, 2006.
##plugins.generic.googleScholarLinks.settings.viewInGS##
L. Górniewicz, Topological Degree of Morphisms and Its Applications to Differential Inclusions: (March-April 1983), Raccolta di Seminari del Dipartimento Matematico dell’Università di Calabria 5, 1983.
##plugins.generic.googleScholarLinks.settings.viewInGS##
L. Górniewicz, On the Lefschetz coincidence theorem, Lecture Notes in Math., 886 (1981), 116–139.
##plugins.generic.googleScholarLinks.settings.viewInGS##
L. Górniewicz, A. Granas, Some general theorems in coincidence theory, I. J. Math. Pures Appl. (9) 60 (1981), no. 4, 361–373.
##plugins.generic.googleScholarLinks.settings.viewInGS##
J. Keesling, A non-movable trivial-shape decomposition of the Hilbert cube, (Russian summary) Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 23 (1975), no. 9, 997–998.
##plugins.generic.googleScholarLinks.settings.viewInGS##
W. Kryszewski, Topological and approximation methods of degree theory of setvalued maps (English summary) Dissertationes Math. 336, Warsaw, 1994.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M. Ślosarski, The Fixed Points of Abstract Morphisms, British Journal of Mathematics and Computer Science 4(21) (2014), 3077–3089. Cited on 8. Koszalin University of Technology Śniadeckich 2 75-453 Koszalin Poland E-mail: slosmiro@gmail.com Received: July 30, 2014; final version: October 25, 2014; available online: January 2, 2015.
##plugins.generic.googleScholarLinks.settings.viewInGS##
Downloads
Published
How to Cite
Issue
Section
License
Copyright (c) 2015 Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.